# SDR WX0A2015071572731

- Difficulty date: July 11, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 28 EMER EXIT LIGHT OUT.  RELAMPED ROW 28 EMER LIGHT IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
